Year 2019, Volume 48 , Issue 6, Pages 1706 - 1711 2019-12-08

On a quadratic transformation due to Exton and its generalization

Gradimir V. MİLOVANOVİC [1] , Arjun K. RATHİE [2]


In 2003, Exton established numerous quadratic transformation formulas. The aim of this short note is to provide generalization of one of the quadratic transformation formulas.
Quadratic transformation, Bailey’s transform, Kummer’s summation theorem, generalizations
  • [1] M. Abramowitz and I.A. Stegun (Eds.) Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover, New York, 1972.
  • [2] W.N. Bailey, Products of generalized hypergeometric series, Proc. Lond. Math. Soc. s2-28 (1), 242-254, 1928.
  • [3] J. Choi and A.K. Rathie, Quadratic transformations involving hypergeometric functions of two and higher order, East Asian Math. J. 22, 71-77, 2006.
  • [4] W. Chu, Telescopic approach to a formula of ${}_2F_1$-series by Gosper and Ebisu, Proc. Japan Acad. Ser. A Math. Sci. 93 (3), 13-15, 2017.
  • [5] A. Ebisu, On a strange evaluation of the hypergeometric series by Gosper, Ramanujan J. 32 (1), 101-108, 2013.
  • [6] H. Exton, Quadratic transformations involving hypergeometric functions of higher order, Ganita 54, 13-15, 2003.
  • [7] I. Gessel and D. Stanton, Strange evaluations of hypergeometric series, SIAM J. Math. Anal. 13 (2), 295-308, 1982.
  • [8] R.Wm. Gosper, Private Communication to Richard Askey, Dec. 21, 1977.
  • [9] Y.S. Kim, A.K. Rathie and R.B. Paris, A note on a hypergeometric transformation formula due to Slater with application, Math. Aeterna, 5 (1), 217-223, 2015.
  • [10] G.V. Milovanović, R.K. Parmar and A.K. Rathie, A study of generalized summation theorems for the series ${}_2F_1$ with an applications to Laplace transforms of convolution type integrals involving Kummer’s functions ${}_1F_1$, Appl. Anal. Discrete Math. 12 (1), 257-272, 2018.
  • [11] T. Pogany and A.K. Rathie, Extension of a quadratic transformation due to Exton, Appl. Math. Comput. 215, 423-426, 2009.
  • [12] M.A. Rakha and A.K. Rathie, Generalizations of classical summation theorems for the series ${}_{2}F_{1}$ and ${}_3F_{2}$ with applications, Integral Transforms Spec. Funct. 229 (11), 823-840, 2011.
  • [13] L.J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, 1966.
  • [14] H.M. Srivastava and H.L. Manocha, A Treatise on Generating Functions, Ellis Horwood Ltd., Chichester, 1984.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-3255-8127
Author: Gradimir V. MİLOVANOVİC (Primary Author)
Institution: University of Niš
Country: Serbia


Orcid: 0000-0003-3902-3050
Author: Arjun K. RATHİE
Institution: Vedant College of Engineering and Technology
Country: India


Dates

Publication Date : December 8, 2019

Bibtex @research article { hujms534982, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2019}, volume = {48}, pages = {1706 - 1711}, doi = {10.15672/HJMS.2019.663}, title = {On a quadratic transformation due to Exton and its generalization}, key = {cite}, author = {MİLOVANOVİC, Gradimir V. and RATHİE, Arjun K.} }
APA MİLOVANOVİC, G , RATHİE, A . (2019). On a quadratic transformation due to Exton and its generalization. Hacettepe Journal of Mathematics and Statistics , 48 (6) , 1706-1711 . DOI: 10.15672/HJMS.2019.663
MLA MİLOVANOVİC, G , RATHİE, A . "On a quadratic transformation due to Exton and its generalization". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1706-1711 <https://dergipark.org.tr/en/pub/hujms/issue/50516/534982>
Chicago MİLOVANOVİC, G , RATHİE, A . "On a quadratic transformation due to Exton and its generalization". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1706-1711
RIS TY - JOUR T1 - On a quadratic transformation due to Exton and its generalization AU - Gradimir V. MİLOVANOVİC , Arjun K. RATHİE Y1 - 2019 PY - 2019 N1 - doi: 10.15672/HJMS.2019.663 DO - 10.15672/HJMS.2019.663 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1706 EP - 1711 VL - 48 IS - 6 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2019.663 UR - https://doi.org/10.15672/HJMS.2019.663 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On a quadratic transformation due to Exton and its generalization %A Gradimir V. MİLOVANOVİC , Arjun K. RATHİE %T On a quadratic transformation due to Exton and its generalization %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 6 %R doi: 10.15672/HJMS.2019.663 %U 10.15672/HJMS.2019.663
ISNAD MİLOVANOVİC, Gradimir V. , RATHİE, Arjun K. . "On a quadratic transformation due to Exton and its generalization". Hacettepe Journal of Mathematics and Statistics 48 / 6 (December 2019): 1706-1711 . https://doi.org/10.15672/HJMS.2019.663
AMA MİLOVANOVİC G , RATHİE A . On a quadratic transformation due to Exton and its generalization. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1706-1711.
Vancouver MİLOVANOVİC G , RATHİE A . On a quadratic transformation due to Exton and its generalization. Hacettepe Journal of Mathematics and Statistics. 2019; 48(6): 1711-1706.